# SDR ASAA2018100526415

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 19,946 hours, 6,575 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Seal
- Part number: B0E23530001
- Condition: Out Of Limits
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78349000 FOUND SIGMA SEAL HEIGHT FROM THE BOTTOM TO THE TOP AT 1.15". HEIGHT IS OUT OF LIMITS. GROUNDED - YES. REMOVED AND REPLACE SIGMA SEAL REF AMM 49-15-11.
